Thread: HGH sides question
12-08-2003, 05:13 PM #1
HGH sides question
I am 40 and in my 7th month of my doctor managed Anti-Aging program. I started at 1iu/day of Nuetropin AQ and slowly increased up to 3 iu's per day for 120 days. I also take 25mg of Cytomel /day, 1cc of Cyp/10 days, 50mg/day of DHEA as well as 400mg/day of Saw Palametto to keep my DHT in check.
In the last month I have decreased my dose to 2 iu's per day and changed to Genotropin Miniquicks. I also added 1 mg Arimedex/3 times per week because I couldn't wear my wedding ring anymore and my Estrodiol levels were 44 (high normal).
In the last 45 days I have noticed my hand strength deminsihing and I have had finger numbness for about three weeks. I am concerned about Carpal Tunnel and I am confused as to why symptoms would show on such a low dose and only after I reduced from 3iu/day to 2.
Could this be Genotropin vs. Neutropin AQ? Could the Arimidex be the cause?
My doc wants me to reduce again to 1iu/day to see if it goes away. I do not really want to lower my dose as I love to be able to eat like a 20 year old and maintain a low teens BF%.
All words of wisdom are appreciated!
12-08-2003, 05:36 PM #2
Hey, I am mostly on 2iu's ED. I had the same side effects, to the point where I almost quit!!! With GH, it's something you have to live with for the first month or two. I also had really bad joint pain and my shoulders really hurt. After that, the pain seems to disappear!!! I say stick with 2iu's for a bit longer. My buddy had bad carpal tunnel on Serostim and when he switched brands it went away.
Hope all is well,
12-08-2003, 05:52 PM #3
In the mornings, I can't even squeeze a full fist because of all the water retention in my hands. It's supposed to go away after a few months, stick it out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)